# SDR AALA201804049030

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 13,815 hours, 5,394 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fault Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ECAM INDICATED ACTIVE FUEL TRANSFER FAULT.  POST FLIGHT, NO FAULT NOTED ON ECAM, NO FAILURE NOTED.
